MathSciNet Relay Station
MathSciNet bibliographic data
MR776388 (86h:35084) 35L65 (76L05 76N10)
Temple, Blake No $L\sb 1$-contractive metrics for systems of conservation laws. Trans. Amer. Math. Soc. 288 (1985), no. 2, 471–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement